Subgroups generated by two dehn twists on a nonorientable surface

Michał Stukow

Abstract

n/a
Author Michał Stukow IM
Michał Stukow,,
- Institute of Mathematics
Journal seriesTopology Proceedings, ISSN 0146-4124, e-ISSN 2331-1290
Issue year2017
Vol50
Pages151-201
Publication size in sheets4
URL http://topology.auburn.edu/tp/reprints/v50/tp50014p1.pdf
Languageen angielski
Score (nominal)5
ScoreMinisterial score = 0.0, 15-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 15-01-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back